MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The process of analyzing all gathered information is ongoing.Additional information will be provided upon the conclusions of the investigation.
 
Event or Problem Description
On (b)(6) 2020 arjo was informed that the backrest section of the enterprise 9000x moved unintended without any actions given by the user.There was no patient on the bed when this issue occurred and no injury was reported.
 
Additional Manufacturer Narrative
Following information reported by the customer kindred hospital mansfield in the us, the backrest section of the enterprise 9000x raised unintended without any actions given by the user.This issue was observed when the facility staff was cleaning the bed.There was no patient on the bed when this issue occurred and no injury was reported.The device evaluation confirmed the reported problem and it was noticed that backrest up button located on the attendant control panel (outside right foot-end side rail) did not function properly, causing the backrest section to move even when the button was released.This part was replaced and functional testing confirmed the proper functionality of the bed.In summary, the involved enterprise 9000x was not used with the patient when the backrest section moved unintended.There was a malfunctioning button on the attendant control panel detected, therefore the bed did not meet the manufacturer¿s specifications.Although no injury was reported, the complaint decided to be reportable in an abundance of caution due to unintended backrest movement.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key10166984
Report Number3007420694-2020-00101
Device Sequence Number2318355
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190508
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;